advertisement
Question
Posted by: Asad | 2013/11/27

I did over masturbation and due to which i sufferd a lot. I took medicines and now i am better. But the cracking sound from my bones due to mastubrbation is not disappearing. What si the reason?

I am 21 year old male. I suffered a lot from over mastubration the. I took medicines , now i am better but the craking sound is not disapperaing... What is the reason??

Not what you were looking for? Try searching again, or ask your own question
1
Our users say:
Posted by: ED | 2013/11/28

What medication could you possibly take for over masturbation? You can only masturbate as long as you have an erection so your body will tell you when you are done. No medical way this is the cause of your cracking bones unless the medication you took was not from a medical practitioner. What did you take please share?

Reply to ED

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement